# SDR SWAA2024112548620

- Difficulty date: October 14, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ATTACH VAPOR BARRIER WING CENTER SECTION REAR SPAR AT BS 663 RBL 45. CRACK FOUND TO BE OUT OF LIMITS AS PER SRM 57-10-10-1A-2. PART WILL BE REMOVED AND REPLACED ON FAULT TTG8Q00WF907.;[02] VERIFIED CORRECTIVE ACTION 1.
